MathSciNet Relay Station
MathSciNet bibliographic data
MR923218 (89b:30019) 30C60
Gehring, F. W.; Hag, K. Remarks on uniform and quasiconformal extension domains. Complex Variables Theory Appl. 9 (1987), no. 2-3, 175–188.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement